Alert archive / West Virginia / Winter Storm Warnings in 2009

Winter Storm Warning 4, NWS Charleston, WV

December 5, 2009

NWS Charleston, WV issued this winter storm warning at Dec 5, 2009, 12:29 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 5, 2009, 12:29 PM EST (17:29 UTC)
Expired
Dec 5, 2009, 5:07 PM EST
In force
5 hr
Issued by
NWS Charleston, WV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KRLX 051729
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1229 PM EST SAT DEC 5 2009

WVZ036>038-046-047-060000-
/O.UPG.KRLX.WW.Y.0016.000000T0000Z-091206T0000Z/
/O.NEW.KRLX.WS.W.0004.091205T1729Z-091206T0000Z/
FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...OAK HILL...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
MARLINTON...ELKINS
1229 PM EST SAT DEC 5 2009

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT
UNTIL 7 PM EST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO
LONGER IN EFFECT. 

A LOW PRESSURE SYSTEM WILL QUICKLY MOVE ACROSS THE AREA THIS
AFTERNOON...PROVIDING A PERIOD OF HEAVY SNOW. SNOW WILL BE
HEAVIEST EARLY THIS AFTERNOON...AND THEN IT WILL DIMINISH TO
FLURRIES FROM SOUTHWEST TO NORTHEAST LATER THIS AFTERNOON.

TOTAL SNOW ACCUMULATIONS OF FOUR TO EIGHT INCHES CAN BE EXPECTED
BEFORE THE SNOW TAPERS OFF LATER THIS AFTERNOON.



$$

VAZ003-004-WVZ008-013>020-024>035-039-040-060000-
/O.CON.KRLX.WW.Y.0016.000000T0000Z-091206T0000Z/
DICKENSON-BUCHANAN-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...
RAVENSWOOD...RIPLEY...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...
PENNSBORO...WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...
MAN...MADISON...CLAY...SUTTON...GASSAWAY...BURNSVILLE...
GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...
GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...
BUCKHANNON...PHILIPPI...BELINGTON
1229 PM EST SAT DEC 5 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

A LOW PRESSURE SYSTEM WILL QUICKLY MOVE ACROSS THE ADVISORY AREA
THIS AFTERNOON...WITH STEADY SNOW DIMINISHING TO INTERMITTENT VERY
LIGHT SNOW AND FLURRIES FROM SOUTHWEST TO NORTHEAST BY MID
AFTERNOON.

TOTAL SNOW ACCUMULATIONS OF TWO TO FOUR INCHES...WITH LOCALLY
HIGHER AMOUNTS...CAN BE EXPECTED BEFORE THE SNOW TAPERS OFF.

BRIDGES AND OTHER UNTREATED EXPOSED SURFACES WILL BE ESPECIALLY VULNERABLE
TO SNOW ACCUMULATION...AND THUS WILL BE SLIPPERY AND HAZARDOUS.

AS THE STORM SYSTEM PULLS OUT OF THE AREA...TEMPERATURES WILL DROP
WELL BELOW FREEZING BY EVENING...CAUSING ANY WET ROADWAYS TO FREEZE OVER.
UNTREATED WET ROADWAYS WILL TURN ICY AND HAZARDOUS THIS EVENING.

$$
2 follow-up statements
000 
WWUS41 KRLX 052000
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EST SAT DEC 5 2009

VAZ003-004-WVZ008-013-014-024-025-033-034-052100-
/O.CAN.KRLX.WW.Y.0016.000000T0000Z-091206T0000Z/
DICKENSON-BUCHANAN-JACKSON WV-LINCOLN-PUTNAM-MINGO-LOGAN-MCDOWELL-
WYOMING-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...
RAVENSWOOD...RIPLEY...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...WILLIAMSON...LOGAN...CHAPMANVILLE...
MAN...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE
300 PM EST SAT DEC 5 2009

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

THE SYSTEM RESPONSIBLE FOR THE ACCUMULATING SNOW IS EXITING THE
AREA...LEAVING JUST A FEW FLURRIES FOR THE REMAINDER OF THE
AFTERNOON. HOWEVER...ANY WET UNTREATED ROADS WILL FREEZE OVER THIS
EVENING...AS TEMPERATURES FALL WELL BELOW FREEZING.

$$

WVZ036>038-046-047-060000-
/O.CON.KRLX.WS.W.0004.000000T0000Z-091206T0000Z/
FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...OAK HILL...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
MARLINTON...ELKINS
300 PM EST SAT DEC 5 2009

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

A LOW PRESSURE SYSTEM WILL FINISH MOVING ACROSS THE AREA THIS
AFTERNOON...TO BRING TOTAL SNOW ACCUMULATIONS UP TO FOUR TO 
EIGHT INCHES. 

THE SNOW WILL DIMINISH TO FLURRIES FROM SOUTHWEST TO
NORTHEAST BY THIS EVENING. HOWEVER...ANY UNTREATED WET ROADS WILL
FREEZE OVER AS TEMPERATURES DROP WELL BELOW FREEZING THIS EVENING.


$$

WVZ015>020-026>032-035-039-040-060000-
/O.CON.KRLX.WW.Y.0016.000000T0000Z-091206T0000Z/
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...
PENNSBORO...WEST UNION...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...BECKLEY...BUCKHANNON...PHILIPPI...BELINGTON
300 PM EST SAT DEC 5 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

A LOW PRESSURE SYSTEM WILL FINISH MOVING ACROSS THE ADVISORY AREA
THIS AFTERNOON...WITH SNOW DIMINISHING TO FLURRIES FROM SOUTHWEST TO
NORTHEAST BY EVENING.

TOTAL SNOW ACCUMULATIONS OF TWO TO FOUR INCHES...WITH LOCALLY
HIGHER AMOUNTS...CAN BE EXPECTED BEFORE THE SNOW TAPERS OFF.

AS THE STORM SYSTEM PULLS OUT OF THE AREA...TEMPERATURES WILL
DROP WELL BELOW FREEZING...CAUSING ANY WET ROADWAYS TO FREEZE
OVER. UNTREATED WET ROADWAYS WILL TURN ICY AND HAZARDOUS THIS
EVENING.

$$
000 
WWUS41 KRLX 052207
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
507 PM EST SAT DEC 5 2009

WVZ036>038-046-047-052315-
/O.CAN.KRLX.WS.W.0004.000000T0000Z-091206T0000Z/
FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...OAK HILL...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
MARLINTON...ELKINS
507 PM EST SAT DEC 5 2009

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
WINTER STORM WARNING. 

THE LINGERING LIGHT SNOW IS ENDING EARLY THIS EVENING. ANY
UNTREATED WET SURFACE COULD BECOME ICY THIS EVENING.

$$

WVZ015>020-026>032-035-039-040-052315-
/O.CAN.KRLX.WW.Y.0016.000000T0000Z-091206T0000Z/
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...
PENNSBORO...WEST UNION...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...BECKLEY...BUCKHANNON...PHILIPPI...BELINGTON
507 PM EST SAT DEC 5 2009

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
WINTER WEATHER ADVISORY THAT WAS IN EFFECT FOR TODAY. 

CLEARING IS EXPECTED LATER THIS EVENING. ANY UNTREATED WET
SURFACE COULD BECOME ICY THIS EVENING. TEMPERATURES WILL DROP
THROUGH THE 20S OVERNIGHT.

$$

KTB

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this winter storm warning went out at Dec 5, 9:25 AM EST, 3 hours 4 minutes earlier.

Area forecast discussion, Dec 5, 9:25 AM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
925 AM EST SAT DEC 5 2009

.SYNOPSIS...
SURFACE LOW HEADS UP COAST...WHILE UPPER LEVEL WAVE PASSES THROUGH
WITH SNOW FOR MUCH OF AREA...TODAY. HIGH PRESSURE SUNDAY...THEN
WEAK COLD FRONT MONDAY. STRONGER SYSTEM MIDWEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED FORECAST MIDMORNING TO MORE ABRUPTLY END THE SNOW FROM
SOUTHWEST TO NORTHEAST LATE MORNING THROUGH AFTERNOON. 700MB
PETTERSSEN FRONTOGENESIS AXIS...AS WELL AS AXIS OF Q VECTOR
CONVERGENCE AT 300MB...COINCIDES WELL WITH FINAL BAND OF HEAVIER
SNOW CURRENTLY RUNNING FROM HUNTINGTON SOUTHWARD THROUGH EASTERN
KENTUCKY...THE SOUTHWEST CORNER OF VIRGINIA...AND NORTHEAST
TENNESSEE. THIS AXIS WILL SWIFTLY MOVE THROUGH THE AREA THE NEXT FEW
HOURS...AND EXIT THE NORTHERN MOUNTAINS BY 20Z. BY THIS
TIME...DEEPER MOISTURE WILL BE GONE...LEAVING ONLY LINGERING
FLURRIES AND BRIEF LIGHT UPSLOPE SNOW SHOWERS IN THE MOUNTAINS MID
TO LATE AFTERNOON. HOWEVER...ANY UNTREATED WET ROADWAYS WILL ICE
OVER THIS EVENING AS TEMPERATURES DIVE WELL BELOW FREEZING.

TEMPERATURES WERE STILL INCHING SLIGHTLY UPWARD EARLIER THIS MORNING
ON ACCOUNT OF THICKENING CLOUDINESS...BUT HAVE SETTLED BACK WITH
ONSET OF SNOW AND BE HELD THERE DURING SNOWFALL WITH WEAK COLD
ADVECTION AND OF COURSE THE SOLID OVERCAST THIS DECEMBER DAY. THIS
PUTS HIGH TEMPERATURES CLOSEST TO THE LOWER MAV AND SUPPORTS
REALIZATION OF THE AFOREMENTIONED ACCUMULATION POTENTIAL AT LEAST
OFF TREATED ROADS. TEMPERATURES WERE WELL CLUSTERED FOR LOWS
TONIGHT...WELL BELOW FREEZING.  THIS WILL RESULT IN ICY PATCHES ON
ROADS INCLUDING BLACK ICE.

GROUND TEMPERATURES REMAIN IN THE LWR 40S 4 INCHES DEEP BUT SHOULD
BE MUCH CLOSER TO FREEZING RIGHT AT THE SURFACE GIVEN AIR
TEMPERATURES NOT FAR ABOVE FREEZING PAST 24 HOURS AND AT OR BELOW
FREEZING OVERNIGHT.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
SHOULD BE A DECENT DAY ON SUN WITH ONLY MID/HIGH CLDS AS FLOW TURN
SW AND WAA COMMENCES AHEAD OF NEXT S/W TROF. THIS TROF WILL PASS
NORTH OF CWA INTO AREA OF CONFLUENCE...WITH A WEAK FRONT PASSING
THROUGH ON MONDAY. LEFT SCHC POPS IN FOR THIS. TEMP PROFILES
INDICATED THERE COULD BE SOME WET SNOW IN ANY PCPN MON SE OH...WITH
SHRA BY THE TIME IT REACHES KANAWHA VALLEY. COULD BE A FEW UPSLOPE
-SHSN IN THE MTNS MON NIGHT....HOWEVER POOR SETUP WITH RESPECT TO
FLOW/MOISTURE WARRANTS ONLY SCHC POPS.

SFC HIGH WILL BRIEFLY BUILD IN FOR TUES. HOWEVER...CIRRUS WILL
ALREADY BE STREAMING IN FROM THE SW AS NEXT SYS BEGINS TO TAKE SHAPE
OVER THE CENTRAL PLAINS.

MODELS ARE IN GOOD AGREEMENT WITH THE EVOLUTION AND TIMING OF THIS
SYS. THE 00Z RUNS OF GFS/ECWMF/GEM-NHEM ALL AGREE ON EJECTING A NEG
TILT TROF INTO THE EASTERN CONUS BY WED. ASSOCIATED SFC LOW TO BE
DEEPENING AS IT TRACKS THROUGH THE WESTERN OH VALLEY BY 12Z WED.
WITH SUCH A STRONG SYS TRACKING WELL WEST OF THE AREA...ONE WOULD
EXPECT A MOSTLY RA SITUATION. HOWEVER...SECONDARY CYCLOGENESIS
SHOULD ALSO BE OCCURRING SOMEWHERE OVER THE MID ATLANTIC REGION AND
MODELS ARE ALL IN AGREEMENT ON THIS. AS A RESULT LOW LEVEL COLD AIR
SHOULD MANAGE TO HANG ON LONGER...ESPECIALLY ACROSS THE NORTHERN
MTNS/EASTERN SLOPES.

LOOKING AT THE TEMP PROFILES...IT APPEARS A DEEP ENOUGH COLD LAYER
WILL EXIST FOR PCPN TO BEGIN AS MOSTLY SN ACROSS THE NORTHERN
MTNS/EASTERN SLOPES TUE NIGHT...WITH A BRIEF MIX OF SLEET/SN/ZR
ACROSS THE NORTH AND MOSTLY RAIN NE KY/KANAWHA VALLEY/SW VA. STRONG
WAA WILL SEND MOST PLACES TO LIQUID BY 12Z WED. EXCEPTION BEING
EASTERN SLOPES OF NORTHERN MTNS...WHERE SECONDARY CYCLOGENESIS ALONG
MID ATLANTIC COAST WILL KEEP A NE FLOW...WITH ZR BECOMING MORE OF A
THREAT. WIND WILL ALSO BE A CONCERN ACROSS THE SOUTHERN
MTNS...COURTESY OF 70 KT H85 FLOW FEEDING IN OFF THE ATLANTIC.
BUMPED UP WINDS AFOREMENTIONED AREA TO NEAR 30KTS BY DAWN WED.
PLAYED UP WORDING IN RWS FOR WIND AS WELL AS THE WINTER WX THREAT.
ALSO MENTIONED IN HWO FOR THE NORTHERN MTNS FOR FRZ PCPN. CURRENT
INDICATIONS ARE THAT THIS COULD BE A RATHER SIGNIFICANT WINTER WX
EVENT FOR THE NORTHERN MTNS.

FOR TEMPS...LATEST GUIDANCE IN GOOD AGREEMENT WITH TEMPS THROUGH
MON...AND ONLY MINOR TWEAKING WAS PERFORMED. RAN A NON DIURNAL TRACE
REST OF THE WAY. THIS RESULTED IN AN EARLY LOW TUE NIGHT...BEFORE
WAA COMMENCES IN EARNEST WITH CLIMBING TEMPS OUTSIDE OF THE NORTHERN
MTNS INTO THE 40S BY DAWN WED. TEMPS ONLY WARM TO NEAR FRZ EASTERN
SLOPES.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
MODELS IN FAIRLY DECENT AGREEMENT WITH GENERAL PATTERN THROUGH THIS
PERIOD. WILL FOLLOW A BLEND OF THE ECMWF AND ECMWF ENSEMBLE.
TEMPERATURES ARE MARGINAL MONDAY NIGHT BEHIND A COLD FRONT FOR
UPSLOPE SNOW SHOWERS. WILL CONTINUE WITH JUST A VERY SMALL POP. A
STRONG SYSTEM THEN MOVES UP WEST OF THE REGION TUESDAY NIGHT AND
WEDNESDAY...PROVIDING A DECENT SHOT OF RAIN. BEHIND THE
SYSTEM...MODELS SHOW A GOOD UPSLOPE SNOW EVENT. IF MODELS HANG ON TO
THIS SOLUTION...EVEN THE LOWLANDS COULD SEE SOME ACCUMULATIONS.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
RARE WIDESPREAD STEADY SNOW EVENT...MAINLY E OF THE OHIO RIVER...
WITH WIDESPREAD IFR CONDITIONS TODAY...EVEN LIFR AT TIMES IN AND
NEAR THE MOUNTAINS.  CONDITIONS IMPROVE LATER TODAY FROM W TO
E...WITH CLEARING TONIGHT FROM W TO E.

NOTHING MORE THAN MVFR MIST...HAZE...OR SMOKE FROM BURNING WOOD...IN
THE VERY COLD AIR NEAR DAWN SUNDAY.

LIGHT N TO NE FLOW TODAY WILL BECOME NW LATE TODAY AND THEN CALM
LATE TONIGHT.  LIGHT N FLOW ALOFT TODAY BECOMES LIGHT TO MODERATE NW
FLOW TONIGHT.

AFTER 12Z SUNDAY...
IFR IN RAIN POSSIBLE TUESDAY NIGHT INTO WEDNESDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR WVZ008-
     013>020-024>040-046-047.
OH...NONE.
KY...NONE.
VA...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR VAZ003-
     004.

&&

SYNOPSIS...TRM/30
NEAR TERM...TRM/MDP
SHORT TERM...30
LONG TERM...RPY
AVIATION...
Hazardous weather outlook, Dec 5, 5:02 AM EST, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
502 AM EST SAT DEC 5 2009

VAZ003-004-WVZ008-013>020-024>031-033>036-061015-
DICKENSON-BUCHANAN-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
502 AM EST SAT DEC 5 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>007-009>011-061015-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-
502 AM EST SAT DEC 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ032-037>040-046-047-061015-
TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
502 AM EST SAT DEC 5 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG LOW PRESSURE SYSTEM WILL MOVE WEST OF THE AREA TUESDAY
NIGHT AND WEDNESDAY...AS A SECOND LOW PRESSURE FORMS OVER THE
MID ATLANTIC STATES. IT APPEARS ENOUGH COLD AIR WILL BE IN PLACE
TO RESULT IN A PERIOD OF SNOW...TRANSITIONING TO FREEZING RAIN
AND THEN RAIN BY WEDNESDAY AFTERNOON...AS WARMER AIR INFILTRATES
THE AREA. PEOPLE SHOULD CONTINUE TO MONITOR THE FORECAST OVER
THE NEXT FEW DAYS...AS THIS HAS THE POTENTIAL TO BE A SIGNIFICANT
WINTER WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Winter Storm Warnings in West Virginia, 2009Every winter storm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.